Items where Author is "Abd Rahni Mt Piah, "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Abd Rahni Mt Piah, and Unsworth, Keith (2011) Improved sufficient conditions for monotonic piecewise rational quartic interpolation. Sains Malaysiana, 40 (10). pp. 1173-1178. ISSN 0126-6039

Diana Sirmayunie Mohd Nasir, and Abd Rahni Mt Piah, (2010) Construction of smooth closed surfaces by ball functions on a cube. Sains Malaysiana, 39 (4). pp. 655-659. ISSN 0126-6039

Samsul Ariffin Abdul Karim, and Abd Rahni Mt Piah, (2009) Rational generalised ball functions for convex interpolating curves. Journal of Quality Measurement and Analysis, 5 (1). pp. 65-74. ISSN 1823-5670

This list was generated on Fri Sep 22 17:57:05 2017 MYT.